# SDR AALA981970

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT BELL FRAME DENTED STATION 660 BETWEEN STRINGER 25 LT AND 24 LT.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER FROM 7075-T6 .063 INCH THICK, WITH 15 D RIVETS .1875 DIAMETER AREA 4  D RIVETS .25 INCH DIAMETER UNIVERSAL HEAD PER SRM 51-40-3 PAGE 3 FIG 1.  (M)
